# SDR SWIA200820348

- Difficulty date: November 6, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,084 hours, 28,743 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6607 - "SMOKE TOILET" CAUTION MESSAGE AND ALARM, NO SMOKE OR FIRE PRESENT.  RESET SMOKE DETECTOR.
